GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count

Product ID: B0FKHG9JV8 Condition: New

$ 127
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard ozow

Product Description

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count

  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • PAIN RELIEF: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
  • FEVER REDUCER: GoodSense Extra Strength Pain Relief is a fast-acting fever reducer
  • EXTRA STRENGTH: GoodSense Extra Strength Pain Relief provides strong, fast-acting relief of minor aches and pains, and fever
  • EASY-TO-SWALLOW CAPLETS are aspirin, caffeine and gluten free; for adults and children age 12 years and over; the package is child resistant

Technical Specifications

Country
USA
Brand
GoodSense
Manufacturer
Perrigo Company
Binding
Health and Beauty
Color
White
UPCs
301130484938
EANs
0301130484938